# SDR REXA2019082601360

- Difficulty date: August 26, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670340953S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR PANEL SUPPORT OF FS 280 AND LBL12 TO RBL12 (CPIL). SUMMARY: ON NRC 00207 CORROSION LEVEL 2 ON FLOOR PANEL SUPPORT OF FS 280 AND LBL12 TO RBL12 WAS REPLACED PER SRM 51-42-06-001-001-A01.
